MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Calcium Deposits/Calcification (1758); Unspecified Infection (1930); Pain (1994); Urinary Tract Infection (2120); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an obtryx system implanted during a procedure and has since experienced complications, including recurrent mesh erosions into the urethra with calcification, pelvic and flank pain, worsening urinary issues, recurrent urinary tract and bladder infections, and a loss of enjoyment of life.Additionally, the patient claims that she has suffered or may in the future suffer damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block d1, d4: based on court documentation, the device involved in the reported event is listed as advantage model: 850-2110; lot: 0000041748.However, the product details provided in the documentation correspond to an obtryx device.The advantage model number cited does not align with the product specifications associated with the obtryx product family.Therefore, the product information used in this report is based solely on the details available in the court documents.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2006 - captures the reportable event of recurrent mesh erosion.E230901 - captures the reportable event of calcification.E2330 - captures the reportable event of pelvic and flank pain.E1311 - captures the reportable event of worsening urinary problems.E1310 - captures the reportable event of recurrent urinary tract and bladder infections.E1906 - captures the reportable event of bladder infections.E0206 - captures the reportable event of mental anguish.The following imdrf impact code capture the reportable event of: f12 - captures the reportable event of the patient had filed a legal claim for an unspecified personal injury related to the device.

Brand Name
OBTRYX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23018250
Report Number2124215-2025-63181
Device Sequence Number15888137
Product Code OTN
UDI-Device Identifier08714729718994
UDI-Public(01)08714729718994(17)190831(10)41748
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberM0068505001
Device Catalogue Number850-500
Device Lot Number0000041748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/10/2025
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale